# SDR COOSDR030029

- Difficulty date: January 1, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N318FL
- Make and model: Boeing 737-300
- Aircraft serial: 26293
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65163008687
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 178, RBL 28 AND LBL 28, SIDE CHORDS CRACKED.
